# SDR SWAA2022013174800

- Difficulty date: September 5, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 21,055 hours, 12,402 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP FAIRING CRACKED; CRACK UNDER FAIRING ADJUSTMENT LINK / REPAIRED # 3 FLAP FAIRING PER SRM 51-70-04-2R. SEE WIPS AND SUB TASKS FOR INDIVIDUAL SIGN OFFS
